MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU

EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU
Catalog Number 136-36-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Distress (2329)
Date of Event 05/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
It is reported via legal documentation that a patient had a right total hip arthroplasty on (b)(6) 2018, with no revision surgery reported.No radiographic images of the device are provided.There is no other information available.
 
Additional Manufacturer Narrative
Concomitants: 101-05-20 - 3.2mm drill bit 20mm 1pk (b)(6) 170-36-93 - biolox delta femoral head 36mm od, -3.5mm (b)(6) 180-65-20 - alteon 6.5mm screw, 20mm (b)(6) 180-65-20 - alteon 6.5mm screw, 20mm (b)(6) 186-01-56 - integrip cc, cluster 56mm,g3 (b)(6) 190-30-08 - alt ha s clr std sz 8 (b)(6).These devices are used for treatments, not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
Manufacturer narrative: based on the available information, the patient involved in the incident meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner.The most likely cause for the reported prosthesis wear is a combination of the risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not available for evaluation, and images or radiographs were not provided.At this time, it does not appear that the patient¿s right hip has been revised.

Brand Name
NV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
matt collins
MDR Report Key19170088
Report Number1038671-2024-00958
Device Sequence Number7435897
Product Code LZO
UDI-Device Identifier10885862024336
UDI-Public10885862024336
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2023
Device Catalogue Number136-36-53
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown